# SDR RAIA00506023

- Difficulty date: June 16, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 19,958 hours, 20,557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 3660 BWI - RED SMOKE WARNING ILLUMINATED ON CAP DURING TAXI.  NO INDICATION AFTER 30 SECONDS ON PRIMARY SYSTEM.  PANEL LIGHT EXTINGUISHED AFTER 2 MINUTES.  MAINTENANCE INSPECTED THE MAIN BAGGAGE COMPARTMENT SMOKE DETECTORS.  NO DEFECTS NOTED.
